# SDR AALA20160106002

- Difficulty date: January 6, 2016
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N824NN
- Make and model: Boeing 737823
- Aircraft serial: 30916
- Aircraft time: 18,829 hours, 7,338 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  RT WW VAPOR BARRIER IS CRACKED.  ACCOMPLISHED REPAIR IAW EA 256970 DATED 06 JAN 16 & SRM 57-10-10-1A-2.
